MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted a siemens regional support center to report falsely elevated hcg results that were obtained on a patient sample on an immulite 2000 xpi instrument.Quality control (qc) recovered within acceptable ranges on the dates of testing.Siemens evaluated the issue and provided the following conclusion: as stated in the assay's instructions for use (ifu), hcg sample diluent (l2cgz, l2cgz4) is for the on-board dilution of high samples.Diluting samples that are negative or below the linearity of the assay would apply a dilution factor to nonspecific background counts which could cause a negative response to appear positive.According to the data provided, adjustment was found complete and qc within range.The assay and system are performing as expected.Immulite 2000 hcg lot 481 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.
 
Event or Problem Description
The customer reported falsely elevated hcg results were obtained on a diluted patient sample on an immulite 2000 xpi instrument.The initial erroneous result was reported to the physician(s) who questioned the result.Historic results for the patient were < 0.1 miu/ml.The sample was repeated neat and diluted.The neat result was lower than the initial result and was reported as the correct result to the physician(s).The repeat diluted result remained falsely elevated and was not reported.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated hcg results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2024-00497 on 11-dec-2024.Additional information: mdr 1219913-2024-00498 was filed for event date 14-nov-2024.

Brand Name
IMMULITE 2000 HCG
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
jennifer cacace
333 coney street
east walpole, MA 02032
8024302902
MDR Report Key20904527
Report Number1219913-2024-00497
Device Sequence Number4120057
Product Code DHA
UDI-Device Identifier00630414961132
UDI-Public(01)00630414961132(10)481(17)250228
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K990222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number10381206
Device Lot Number481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date12/12/2024
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age10 YR
Patient SexFemale